Hi everyone :-)


#21

Cheers shakeyboy,

Will get a daily exercise routine going as does lift the spirits and keeps those low moments at bay. Need to get a grip, and get back on track ......

Left, right, left, right, right wheel   you see  .......back in action ....: )

 

 


#22

Well done TH, and you are left righting and wheeling, don't forget to swing those arms.


#23

Hi Wildrover, yeah, spec op and then learned a few languages and went EW. Would be good to have a chat. Keep that chin up, and mention to the people at your next consultation about the no effect or if you can consult your Parky nurse and have a chat.

SB1


#24

Hi Daffy,
I was diagnosed in 2016 too. Yeah currently sinemet does control the pesky symptoms, mainly the shaking which was particularly dibilitating…
Do you get a low in the afternoon? I call it ‘my dippy time’ lasts for about an hour…
Peonie


#25

Hi Della,
Bit of a steep learning curve this PD lark isn’t it?
Yes I tend to get a bit of a dip in the early afternoon before my 2pm dose. I feel really wierd and wobbly inside and shake more. And then another little one just before my 6pm dose. Maybe I need an increase. Next PD nurse appointment not for a while but I suppose I could always ring her. Anyway I’m crossing my fingers and hoping it’s just because the weather is so hot…or is that clutching at straws because I don’t want to increase meds? Daffy


#26

Hi Daffy,
Sorry! I’ve just seen this. That sounds about right. It just creeps up on you, then I think - Time for next dose… I remembered what my parkinsons nurse said. “Try to space the meds as far as you can, maybe five hours or so instead of four”… Any way, I have done that and fingers crossed it seems less and try to ride through the odd feeling away. It seems to be working as I’ve not been sick lately. fingers crossed again!.. :confused:
I still get the ‘low’ where i have to rest. I’m not counting my chickens just yet lol. I do find when i am ill, the symptoms get worse. Also, I have a very slow digestive system so thinking it could be the meds had built up in my system, hence why the sickness… Anyway, confusion, no doubt is common in the Parkinsons world. Thank for the reply and hope you find a solution…
Peonie


#27

Hi Della,
I don’t get on here as much as I used to. My digestion is slow too. I was told it’s common with pd. Nurse said to try to avoid constipation as it affects to effective up take of meds. Now it’s colder I’m complaining that affects my hands - never satisfied am I? Daffy


#28

Hi, yes, I’ve had lots of tests, to rule out cancer etc, which came back clear.
I’m pleased about that. I try daily to not get constipated. Taking movicol to help the movement, which does help a bit. Plus try to drink lots if water. I understand what’s happening which helps. It’s difficult as the emptying of the stomach in to the small bowel is slow or just stops…
I do not come on here regularly, but sometimes get a prompt through the e-mail service.

I have noticed that I am sick when feeling constipated. Something to tell the Parkinson’s muse when I see her later this month.
Della.


#29

You are young and need to keep active for your girls, enquire about Conductive Education in your area and if its available you must try it, you wont regret it.